# SDR DALA2020081842812

- Difficulty date: August 13, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,692 hours, 25,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHTS ABOVE 40C AND 45D ARE INOPERATIVE.
